# SDR AALA201709069049

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 52,855 hours, 22,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING COVER OVER EMERGENCY EXIT LIGHT AT DOOR 1R. REPLACED EXIT LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
